# SDR R61A2020121600889

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 41,142 hours, 24,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO AFT LOWER FUSALAGE BETWEEN FR 87 AND 88 AND BETWEEN STR 29L AND 26L, REF VP-040437-2020/NR2 C1-4.
